Journal articles on the topic 'Complement of graph'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Complement of graph.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Chellaram Malaravan, A., and A. Wilson Baskar. "A study on distance in graph complement." Discrete Mathematics, Algorithms and Applications 12, no. 03 (2020): 2050045. http://dx.doi.org/10.1142/s1793830920500457.
Full textWafiq, Hibi. "Non-Isomorphism Between Graph And Its Complement." Multicultural Education 7, no. 6 (2021): 256. https://doi.org/10.5281/zenodo.4965942.
Full textNarayan, Sivaram, and Yousra Sharawi. "BOUNDS ON THE SUM OF MINIMUM SEMIDEFINITE RANK OF A GRAPH AND ITS COMPLEMENT." Electronic Journal of Linear Algebra 34 (February 21, 2018): 399–406. http://dx.doi.org/10.13001/1081-3810.3539.
Full textMuhammad Rafiullah, Muhammad, Dur-E. Jabeen, and Mohamad Nazri Husin. "Some Mathematical Properties of Sombor Indices for Regular Graphs." Malaysian Journal of Fundamental and Applied Sciences 20, no. 6 (2024): 1392–97. https://doi.org/10.11113/mjfas.v20n6.3839.
Full textKoch, Sebastian. "About Graph Complements." Formalized Mathematics 28, no. 1 (2020): 41–63. http://dx.doi.org/10.2478/forma-2020-0004.
Full textKırcalı Gürsoy, Necla Kırcalı. "Graphs of Wajsberg Algebras via Complement Annihilating." Symmetry 15, no. 1 (2023): 121. http://dx.doi.org/10.3390/sym15010121.
Full textVisweswaran, S. "When Is the Complement of the Zero-Divisor Graph of a Commutative Ring Complemented?" ISRN Algebra 2012 (June 16, 2012): 1–13. http://dx.doi.org/10.5402/2012/282054.
Full textElakkiya, A., and M. Yamuna. "Planar Characterization – Graph Domination Graphs." International Journal of Engineering & Technology 7, no. 4.10 (2018): 949. http://dx.doi.org/10.14419/ijet.v7i4.10.26634.
Full textAL-Omeri, Wadei Faris AL, M. Kaviyarasu, and Rajeshwari M. "Identifying Internet Streaming Services using Max Product of Complement in Neutrosophic Graphs." International Journal of Neutrosophic Science 23, no. 1 (2024): 257–72. http://dx.doi.org/10.54216/ijns.230123.
Full textJanakiraman, T. N., S. Muthammai, and M. Bhanumathi. "On the Boolean function graph of a graph and on its complement." Mathematica Bohemica 130, no. 2 (2005): 113–34. http://dx.doi.org/10.21136/mb.2005.134130.
Full textMitchell, Lon. "Graph degeneracy and orthogonal vector representations." Electronic Journal of Linear Algebra 39 (May 18, 2023): 282–85. http://dx.doi.org/10.13001/ela.2023.6907.
Full textVisweswaran, S., and Hiren D. Patel. "Some results on the complement of the annihilating ideal graph of a commutative ring." Journal of Algebra and Its Applications 14, no. 07 (2015): 1550099. http://dx.doi.org/10.1142/s0219498815500991.
Full textZelinka, Bohdan. "The distance between a graph and its complement." Czechoslovak Mathematical Journal 37, no. 1 (1987): 120–23. http://dx.doi.org/10.21136/cmj.1987.102139.
Full textRamprasad, Ch, P. L. N. Varma, S. Satyanarayana, and N. Srinivasarao. "Vertex Degrees and Isomorphic Properties in Complement of an m-Polar Fuzzy Graph." Advances in Fuzzy Systems 2017 (2017): 1–9. http://dx.doi.org/10.1155/2017/3817469.
Full textS. Raikar, Vidya, Shailaja S. Shirkol, and Preeti B. Jinagouda. "SECOND ZAGREB INDEX OF k-SPLITTING GRAPH OF GENERALIZED TRANSFORMATION GRAPHS." Journal of Dynamics and Control 9, no. 5 (2025): 57–73. https://doi.org/10.71058/jodac.v9i5006.
Full textDEVHARE, SARIKA, VINAYAK JOSHI, and JOHN LAGRANGE. "ON THE COMPLEMENT OF THE ZERO-DIVISOR GRAPH OF A PARTIALLY ORDERED SET." Bulletin of the Australian Mathematical Society 97, no. 2 (2017): 185–93. http://dx.doi.org/10.1017/s0004972717000867.
Full textKiggal Udayashankar, Kiran, and Prameela Kolake. "ON SELF COMPLEMENTARITY OF THE INDUCED COMPLEMENT OF A GRAPH." Sarajevo Journal of Mathematics 20, no. 2 (2025): 197–206. https://doi.org/10.5644/sjm.20.02.02.
Full textGovindan, Vetrivel, Mullai Murugappan, Grienggrai Rajchakit, Surya R, and Subraja Saravanan. "Complement Properties of Pythagorean Co-Neutrosophic Graphs." International Journal on Robotics, Automation and Sciences 6, no. 2 (2024): 42–51. http://dx.doi.org/10.33093/ijoras.2024.6.2.7.
Full textLiu, Jia-Bao, Muhammad Javaid, Mohsin Raza, and Naeem Saleem. "On minimum algebraic connectivity of graphs whose complements are bicyclic." Open Mathematics 17, no. 1 (2019): 1490–502. http://dx.doi.org/10.1515/math-2019-0119.
Full textJanakiraman, T. N., S. Muthammai, and M. Bhanumathi. "Domination numbers on the complement of the Boolean function graph of a graph." Mathematica Bohemica 130, no. 3 (2005): 247–63. http://dx.doi.org/10.21136/mb.2005.134098.
Full textLiu, Xiaogang, and Chengxin Yan. "Unitary homogeneous bi-Cayley graphs over finite commutative rings." Journal of Algebra and Its Applications 19, no. 09 (2019): 2050173. http://dx.doi.org/10.1142/s021949882050173x.
Full textJansrang, Monsikarn, and Sivaram K. Narayan. "Graph complement conjecture for classes of shadow graphs." Operators and Matrices, no. 2 (2021): 589–614. http://dx.doi.org/10.7153/oam-2021-15-40.
Full textAbdul Razak, M. N. S., W. H. Fong, and N. H. Sarmin. "Graph splicing rules with cycle graph and its complement on complete graphs." Journal of Physics: Conference Series 1988, no. 1 (2021): 012067. http://dx.doi.org/10.1088/1742-6596/1988/1/012067.
Full textTian, Yingzhi, Huaping Ma, and Liyun Wu. "The Connectivity of a Bipartite Graph and Its Bipartite Complementary Graph." Parallel Processing Letters 30, no. 03 (2020): 2040005. http://dx.doi.org/10.1142/s0129626420400058.
Full textChellaram Malaravan, A. "A study on center of a graph complement." Discrete Mathematics, Algorithms and Applications 07, no. 04 (2015): 1550046. http://dx.doi.org/10.1142/s1793830915500469.
Full textVISWESWARAN, S. "SOME RESULTS ON THE COMPLEMENT OF THE ZERO-DIVISOR GRAPH OF A COMMUTATIVE RING." Journal of Algebra and Its Applications 10, no. 03 (2011): 573–95. http://dx.doi.org/10.1142/s0219498811004781.
Full textBhat, K. Arathi, and G. Sudhakara. "Commuting decomposition of Kn1,n2,...,nk through realization of the product A(G)A(GPk )." Special Matrices 6, no. 1 (2018): 343–56. http://dx.doi.org/10.1515/spma-2018-0028.
Full textScaria, Deena C., John Joy Mulloor, Liju Alex, and Gopal Indulal. "A note on some graph parameters and graph operations." Open Journal of Discrete Applied Mathematics 8, no. 2 (2025): 32–44. https://doi.org/10.30538/psrp-odam2025.0114.
Full textBasavanagoud, B., and Veena Mathad. "Graph Equations for Line Graphs, Jump Graphs, Middle Graphs, Splitting Graphs And Line Splitting Graphs." Mapana - Journal of Sciences 9, no. 2 (2010): 53–61. http://dx.doi.org/10.12723/mjs.17.7.
Full textDaoub, Hamza, Osama Shafah, and Ahmad A. Almutlg. "Exploring a Graph Complement in Quadratic Congruence." Symmetry 16, no. 2 (2024): 213. http://dx.doi.org/10.3390/sym16020213.
Full textKostochka, Alexander, and B. Sudakov. "On Ramsey Numbers of Sparse Graphs." Combinatorics, Probability and Computing 12, no. 5-6 (2003): 627–41. http://dx.doi.org/10.1017/s0963548303005728.
Full textDOBSON, EDWARD. "Constructing Trees in Graphs whose Complement has no K2,s." Combinatorics, Probability and Computing 11, no. 4 (2002): 343–47. http://dx.doi.org/10.1017/s0963548302005102.
Full textFatimah, Farah Maulidya, Vira Hari Krisnawati, and Noor Hidayat. "Prime Graph over Cartesian Product over Rings and Its Complement." JTAM (Jurnal Teori dan Aplikasi Matematika) 7, no. 3 (2023): 712. http://dx.doi.org/10.31764/jtam.v7i3.14987.
Full textChandoor, Susanth, and Sunny Joseph Kalayathankal. "Operations on covering numbers of certain graph classes." International Journal of Advanced Mathematical Sciences 4, no. 1 (2016): 1. http://dx.doi.org/10.14419/ijams.v4i1.5531.
Full textPai, Amrithalakshmi, Harshitha A. Rao, Sabitha D’Souza, Pradeep G. Bhat та Shankar Upadhyay. "δ-Complement of a Graph". Mathematics 10, № 8 (2022): 1203. http://dx.doi.org/10.3390/math10081203.
Full textMahato, Iswar, and M. Rajesh Kannan. "Extremal problems for the eccentricity matrices of complements of trees." Electronic Journal of Linear Algebra 39 (June 23, 2023): 339–54. http://dx.doi.org/10.13001/ela.2023.7781.
Full textHuang, Liangsong, Yu Hu, Yuxia Li, P. K. Kishore Kumar, Dipak Koley, and Arindam Dey. "A Study of Regular and Irregular Neutrosophic Graphs with Real Life Applications." Mathematics 7, no. 6 (2019): 551. http://dx.doi.org/10.3390/math7060551.
Full textYakavi, AL, and Bibi. A. Mydeen. "Generalization of IP Domination Number for Complement Graphs." Indian Journal of Science and Technology 18, no. 12 (2025): 969–73. https://doi.org/10.17485/IJST/v18i12.3959.
Full textAlsharafi, Mohammed, Abdu Alameri, Yusuf Zeren, Mahioub Shubatah, and Anwar Alwardi. "The Y-Index of Some Complement Graph Structures and Their Applications of Nanotubes and Nanotorus." Journal of Mathematics 2024 (January 17, 2024): 1–17. http://dx.doi.org/10.1155/2024/4269325.
Full textLee, Eon-Kyung, and Sang-Jin Lee. "Embeddability of right-angled Artin groups on complements of trees." International Journal of Algebra and Computation 28, no. 03 (2018): 381–94. http://dx.doi.org/10.1142/s0218196718500182.
Full textRaksha, M. R., P. Hithavarshini, Charles Dominic, and N. K. Sudev. "Injective coloring of complementary prism and generalized complementary prism graphs." Discrete Mathematics, Algorithms and Applications 12, no. 02 (2020): 2050026. http://dx.doi.org/10.1142/s1793830920500263.
Full textHamidi, Mohammad, and Florentin Smarandache. "Valued-inverse Dombi neutrosophic graph and application." AIMS Mathematics 8, no. 11 (2023): 26614–31. http://dx.doi.org/10.3934/math.20231361.
Full textWang, Haiying, Muhammad Javaid, Sana Akram, Muhammad Jamal, and Shaohui Wang. "Least eigenvalue of the connected graphs whose complements are cacti." Open Mathematics 17, no. 1 (2019): 1319–31. http://dx.doi.org/10.1515/math-2019-0097.
Full textLiu, Jia-Bao, Bahadur Ali, Muhammad Aslam Malik, Hafiz Muhammad Afzal Siddiqui, and Muhammad Imran. "Reformulated Zagreb Indices of Some Derived Graphs." Mathematics 7, no. 4 (2019): 366. http://dx.doi.org/10.3390/math7040366.
Full textSubhash Mallinath Gaded and Nithya Sai Narayana. "On zero divisors graphs of direct product of finite fields." Journal of Computational Mathematica 7, no. 1 (2023): 100–109. http://dx.doi.org/10.26524/cm165.
Full textDas, Angsuman. "Coefficient of domination in graph." Discrete Mathematics, Algorithms and Applications 09, no. 02 (2017): 1750018. http://dx.doi.org/10.1142/s1793830917500185.
Full textR., Parimaleswari, Anbalagan S. та Subiramaniyan. "VERTEX COLORING OF (α-CUT) COMPLEMENT FUZZY GRAPH". International Journal of Current Research and Modern Education 3, № 1 (2018): 574–78. https://doi.org/10.5281/zenodo.1407321.
Full textRanasinghe, P. G. R. S., and L. R. M. K. R. Jayathilaka. "On the Pendant Number of Certain Graphs." Journal of Advances in Mathematics and Computer Science 38, no. 4 (2023): 33–41. http://dx.doi.org/10.9734/jamcs/2023/v38i41756.
Full textRodríguez, José M., and José M. Sigarreta. "The hyperbolicity constant of infinite circulant graphs." Open Mathematics 15, no. 1 (2017): 800–814. http://dx.doi.org/10.1515/math-2017-0061.
Full textChandrasekar, K. Raja, and S. Saravanakumar. "OPEN PACKING NUMBER FOR SOME CLASSES OF PERFECT GRAPHS." Ural Mathematical Journal 6, no. 2 (2020): 38. http://dx.doi.org/10.15826/umj.2020.2.004.
Full text